# SDR AALA202211154559

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 70,832 hours, 26,950 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 4917007
- Part serial: 2142
- Condition: Faulted
- Location: Flt Controls
- Part time: 67,773 hours, 29,617 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO A FLIGHT CONTROL SLATS LOCKED WING TIP BRAKE ON MESSAGE. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 SLAT AND FLAP CONTROL COMPUTER PER AMM 27-80-00.
